Invariants of toric seiberg duality

Hanany, A., He, Y., Jejjala, V., Pasukonis, J., Ramgoolam, S. & Rodriguez-Gomez, D. (2012). Invariants of toric seiberg duality. International Journal of Modern Physics A (ijmpa), 27(1), p. 1250002. doi: 10.1142/S0217751X12500029

[img]
Preview
Text - Accepted Version
Download (689kB) | Preview

Abstract

Three-branes at a given toric Calabi–Yau singularity lead to different phases of the conformal field theory related by toric (Seiberg) duality. Using the dimer model/brane tiling description in terms of bipartite graphs on a torus, we find a new invariant under Seiberg duality, namely the Klein j-invariant of the complex structure parameter in the distinguished isoradial embedding of the dimer, determined by the physical R-charges. Additional number theoretic invariants are described in terms of the algebraic number field of the R-charges. We also give a new compact description of the a-maximization procedure by introducing a generalized incidence matrix.

Item Type: Article
Additional Information: Electronic version of an article published as International Journal of Modern Physics A, Volume 27, Issue 01, 10 January 2012, 1250002, http://dx.doi.org/10.1142/S0217751X12500029 © copyright World Scientific Publishing Company, http://www.worldscientific.com/worldscinet/ijmpa
Uncontrolled Keywords: Supersymmetry and duality; supersymmetric gauge theory
Subjects: Q Science > QA Mathematics
Divisions: School of Engineering & Mathematical Sciences > Department of Mathematical Science
URI: http://openaccess.city.ac.uk/id/eprint/12876

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics